# SDR 96ZZZX5155

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492CK
- Make and model: Bell 222B
- Aircraft serial: 47145
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: 222080575101
- Condition: Cracked
- Location: Nr 2 Hyd System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, TUBE ASSY CRACKED CAUSING LOSS OF NR 2 HYDRAULIC SYSTEM PRESSURE.  ALSO, FOUND BROKEN WAS BRACE P/N 222-080-134-102 THAT SUPPORTS FILTER MANIFOLD TO WHICH TUBE ASSEMBY IS CONNECTED.
